sexologist-icon

Vaginal infection

I feel itching 24 hrs.i have already taken three penidure injections after consulting a gynac but no religion. Please help
views-icons 27 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Vaginal infection

doctor profile image
Dr. Mamta Pattnayak
13 yrs. of exp | Gurgaon | Gynecologist

INR 250 for 24 hrs

CHAT NOW
Answered
Hi, r you taking penidure inj for itching?its antibacterial. Mostly it is fungal infection so take antifungal treatment. Meet gynaecologist.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
31 yrs. of exp | Delhi | Gynecologist/Obstetrician
Answered
Hello, You may be having a vaginal fungal infection. Kindly get yourself examined and follow an antibiotic course.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Shyama Nivas
7 yrs. of exp | Patna | Gynecologist
Answered
Itching p/v can occur due to vaginal fungal infection.take antifungal drug and vaginal tablet after consulting ur local gynaec.....
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO